# SDR SWAA2023020187508

- Difficulty date: January 3, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER I/B T/E FIXED PANEL #551FB HAS 1 EACH BRACKET AT INNER AFT SEAL RETAINER ATTCH. CRACKED (MKD)<[01] REMOVED AND REPLACED BRACKET (1EACH) AT INNER AFT SEAL RETAINER;LEFT WING LOWER I/B.T/E. PANEL#551FB;PER B 737-700 SRM 51-40-02-0G-0.;[02] VERIFIED BRACKET REPLACEMENT.
